# SDR 99UAL900337

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613UA
- Make and model: Boeing 767222
- Aircraft serial: 21874
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD FOR BURNING RUBBER SMELL IN CABIN.  ODOR ORIGINALLY DETECTED IN AREA OF ROW 7.  FADED, THEN RETURNED IN CENTER AND AFT CABIN AREAS.  *S/D*  ORD INSPECTED AIRCRAFT CABIN, E&E COMPS, ALL CARGO PITS, RAN APU AND PACKS, RAN ENGINES AND PACKS.  REPLACED ALL DARK CABIN FLUORESCENT BULBS.  DEBRIEFED CABIN CREW AND PASSENGERS.  NO NOTICEABLE SMELLS NOTED AT GATE.
